# SDR REXA201100247

- Difficulty date: April 23, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N824AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8024
- Aircraft time: 13,992 hours, 11,705 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Part time: 13,992 hours, 11,705 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN SCRATCHED AND DENTED AT FS 672 BETWEEN S-23R AND S-24R.  REPAIRED IAW BOMBARDIER REO 601R-53-52-4048.
